Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Reason for having constant spotting or heavy bleeding from clitoris similar to clotting?

I m 16 years old , and have been having constant spotting , or heavy bleeding 24/7 . I have some breaks where I dont bleed at all , but there s more days I m bleeding than not . My main concern is that there is bleeding coming from the clitoris ; I use tampons so this is very noticable . The bleeding is like similar to clotting . W hats wrong with me ?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
In the current scenario, you should immediately see an expert for a local examination. With such an amount of almost continuous bleeding from the clitoris, it is necessary to look for tears or other factors that could be responsible. When the amount of bleeding is more, you can also observe clots. Trauma to the area either during insertion of a tampon or during intercourse can be one cause. You would need mending of the clitoris, general nutritional supplements and styptics to arrest the bleeding. Hope this helps.
Answered: Mon, 13 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor